# SDR FDEA201709012441

- Difficulty date: September 1, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42722
- Aircraft time: 2,167 hours, 929 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: WXP0569
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN SMELLED BURNT AIR THEN GOT "LEFT  PACK TEMP EICAS" SHUT DOWN PACK AND PARKED JET. COMPLIED WITH SMOKE OR FUMES IN THE CABIN PER AMM  05-51-56-2, TASK 21-00-21-102-030, SUBTASK C (1) &  (2). NO COMPONENTS WERE FOUND WITH OIL CONTAMINATION. PER FLIGHT CREW IT SMELLED LIKE AN OVERHEATED PACK. REMOVED AND REPLACED LT PACK BAY AIR CYCLE MACHINE MPN 680640-4 SN: WXP0569 REF AMM 21-51-03-4. OPS CHECK NORMAL. OK FOR SERVICE.
